|ITEM METADATA RECORD
|Title: ||A random variable uniformly distributed between 2 independent random variables|
|Authors: ||Van Assche, Walter # ×|
|Issue Date: ||1987 |
|Publisher: ||Indian statistical inst|
|Series Title: ||Sankhya-the indian journal of statistics series a vol:49 pages:207-211|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Analysis Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science